# SDR ASMF200606013

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 61,965 hours, 46,208 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Plate
- Part number: 39596421
- Condition: Stuck
- Location: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED THAT THE AILERON COMPENSATOR MECHANISM GOES TO THE RT SIDE AND STUCK.  AIRCRAFT WAS SENT TO THE HANGAR AND THE SPIRAL DRIVE PLATE OF THE AILERON CONTROL TRIM MECHANISM WAS REPLACED IAW AMM 27-10-07, TESTED CORRECT IAW AMM 27-10-02.
